本網站搜尋 | Web Mail   
成大 | 理學院 | 系圖書室 | 系友會   
首頁 | 連絡我們 | English Version
  

最新消息 | 演講 | 系所資訊 | 人物 | 學程 | 課程 | 資源 | 獎學金 | 研究 | 導師 | 招生

  教師心理師行政人員系友會   
 

 

 

   

方永富   Yung-fu Fang
職稱副教授

電話06-2757575 轉 65131

傳真06-2743191

辦公室數學系館 210

電子郵件yffang[at]mail.ncku.edu.tw

個人網頁http://www.math.ncku.edu.tw/~fang

專長學門偏微分方程

學歷    馬里蘭大學博士 (1996)
台灣大學碩士 (1990)
清華大學學士 (1984)

經歷    2005–         成功大學數學系副教授
1998–2005  成功大學數學系助理教授
1996–1998  馬里蘭大學博士後研究

論文選輯
  1. Fang, Yung-Fu; Huang, Hsiu-Chuan A critical case of the Dirac-Klein-Gordon equations in one space dimension. Taiwanese J. Math. 12 (2008), no. 5, 1045--1059.
  2. Fang, Y. F.; Grillakis, Manoussos G. On the global existence of rough solutions of the cubic defocusing Schrodinger equation in R^{2+1}. J. Hyperbolic Differ. Equ. 4 (2007), no. 2, 233--257.
  3. Fang, Yung-Fu Existence and polynomial growth of periodic solutions to KdV-type equations. Hokkaido Math. J. 34 (2005), no. 3, 629--654.
  4. Chen, Tsai-Jung; Fang, Yung-Fu On a system of Dirac-Klein-Gordon type in $1+1$ dimensions. Taiwanese J. Math. 9 (2005), no. 3, 489--499.
  5. Fang, Yung-Fu; Grillakis, Manoussos On the Dirac-Klein-Gordon equations in three space dimensions. Comm. Partial Differential Equations 30 (2005), no. 4-6, 783--812.
  6. Fang, Yung-Fu Local existence for semilinear wave equations and applications to Yang-Mills equations. J. Hyperbolic Differ. Equ. 2 (2005), no. 1, 61--76.
  7. Fang, Yung-Fu Low regularity solutions for Dirac-Klein-Gordon equations in one space dimension. Electron. J. Differential Equations 2004, No. 102, 19 pp.
  8. Fang, Yung-Fu On the Dirac-Klein-Gordon equations in one space dimension. Differential Integral Equations 17 (2004), no. 11-12, 1321--1346.
  9. Fang, Yung-fu A direct proof of global existence for the Dirac-Klein-Gordon equations in one space dimension. Proceedings of Third East Asia Partial Differential Equation Conference. Taiwanese J. Math. 8 (2004), no. 1, 33--41.
  10. Fang, Yung-Fu; Grillakis, Manoussos G. A priori estimates for the $2$-D wave equation. Comm. Partial Differential Equations 21 (1996), no. 9-10, 1643--1665.
  11. Fang, Yung-Fu; Grillakis, Manoussos G. Existence and uniqueness for Boussinesq type equations on a circle. Comm. Partial Differential Equations 21 (1996), no. 7-8, 1253--1277.
  12. Chang, Ch'iu Chun; Fang, Yung Fu Remarks on the existence of positive solutions of semilinear elliptic equations in $R^n$. Chinese J. Math. 20 (1992), no. 1, 69--77.
  13. Chang, Ch'iu Chun; Fang, Yung Fu On the existence of positive solutions of a semi-linear elliptic equation in $R^n$. Chinese J. Math. 18 (1990), no. 4, 353--364.

博士班指導學生
畢業年度姓名
97陳彩蓉、劉琪華
96黃秀娟
90陳東賢

 

碩士班指導學生
畢業年度姓名
97陳致宏、詹智偉、李正一
羅聰賢
95林枝芳
94黃家瑋
92賴仕峰、阮啟銘、施郁蕙
90陳彩蓉
88黃雅泙

 

    

 



專任教師

林景隆 教授
李國明 教授
沈士育 教授
林 牛 教授
洪英志 教授
柯文峰 教授
夏 杼 教授
陳若淳 教授
粘珠鳳 教授
許瑞麟 教授
黃世昌 教授
黃郁芬 教授
王辰樹 副教授
方永富 副教授
江孟蓉 副教授
吳恭儉 副教授
林育竹 副教授
林敏雄 副教授
侯世章 副教授
連文璟 副教授
郭鴻文 副教授
章源慶 副教授
陳旻宏 副教授
舒宇宸 副教授
黃柏嶧 副教授
鄺國權 副教授
蕭仁傑 副教授
王業凱 助理教授
史習偉 助理教授
楊世偉 助理教授
劉之中 助理教授
劉育佑 助理教授
劉聚仁 助理教授
劉珈銘 助理教授
賴青瑞 助理教授
關汝琳 助理教授

   
 


首頁 | 最新消息 | 演講安排 | 系所資訊 | 人物 | 學程 | 課程 | 資源 | 獎學金 | 研究 | 導師 | 招生 | 網站地圖


國立成功大學數學系
70101 台南市大學路一號
電話︰(06) 2757575 轉 65100   傳真︰(06) 2743191
em65100[at]email.ncku.edu.tw